# SDR IXXA20121215035O

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 93,067 hours, 31,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, BELLY DOOR OPEN LIGHT ILUMINATED. TAKEOFF WAS ABORTED.   RESET ALL CARGO DOORS IAW MM 52-70-0 ALL WARNING LIGHTS OUT.
